# SDR DALA2016070805176

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS NRS 541F, 927E, 1003F, 313A, AND 256A AT CAB PAX.  CRACKS ON FLOOR PANELS WERE REPAIRED IAW SRM 53-05, FIG 131B & 131C AND 51-30-02.  LONG OF CRACKS 541F=0.125", 927E=0.093", 1003F=0.140", 313A=.200", AND 256A=0.170".
